# SDR HAIHEEA9349

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 2312 · VHF Communications System
- Part: Comm Control
- Part number: 071121540
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO READ LED. PERFORMED PRELIMINARY INSPECTION. REPLACED LENS AND PHOTOCELL V101.  REPAIRED PROBLEM.  REPLACED INTERMITTENT TRANSFER SWITCH S103.  TOUCHED UP FACEPLATE.  BENCH CHECK GOOD.
